Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Multiplicative operator functionals of a Markov process


Author: Mark A. Pinsky
Journal: Bull. Amer. Math. Soc. 77 (1971), 377-380
MSC (1970): Primary 60J25; Secondary 47D05
MathSciNet review: 298769
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60J25, 47D05

Retrieve articles in all journals with MSC (1970): 60J25, 47D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12703-9
PII: S 0002-9904(1971)12703-9